Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 320, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 30, 2011, 2:32 PM PDT. It took effect at Aug 30, 2011, 9:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2011, 2:32 PM PDT (21:32 UTC)
- In effect from
- Aug 30, 2011, 9:00 PM PDT
- Expired
- Sep 1, 2011, 9:05 AM PDT
- In force
- 36 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
494 WHUS76 KMTR 302132 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 232 PM PDT TUE AUG 30 2011 PZZ540-310545- /O.CAN.KMTR.SC.Y.0318.000000T0000Z-110831T2200Z/ /O.NEW.KMTR.SC.Y.0320.110831T0400Z-110831T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-302245- /O.CAN.KMTR.SC.Y.0318.000000T0000Z-110831T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ545-302245- /O.CAN.KMTR.SC.Y.0318.000000T0000Z-110831T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-310545- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110831T0400Z/ /O.CON.KMTR.GL.W.0013.110831T0400Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO PREVAIL THROUGH THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 KT THIS EVENING AND CONTINUE INTO WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-310545- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110831T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NW WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO PREVAIL THROUGH AT LEAST WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-310400- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110831T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 232 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
8 follow-up statements
982 WHUS76 KMTR 310412 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 912 PM PDT TUE AUG 30 2011 PZZ570-311215- /O.EXP.KMTR.SC.Y.0318.000000T0000Z-110831T0400Z/ /O.CON.KMTR.GL.W.0013.000000T0000Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 912 PM PDT TUE AUG 30 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH TONIGHT. WINDS WILL INCREASE TO 25 TO 35 KT WEDNESDAY AND PERSIST THROUGH WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-310600- /O.EXP.KMTR.SC.Y.0318.000000T0000Z-110831T0400Z/ /O.EXB.KMTR.SC.Y.0320.000000T0000Z-110831T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 912 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-311215- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110831T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 912 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-311215- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110831T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 912 PM PDT TUE AUG 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NW WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO PREVAIL THROUGH AT LEAST WEDNESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
261 WHUS76 KMTR 310928 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 AM PDT WED AUG 31 2011 PZZ570-311730- /O.CON.KMTR.GL.W.0013.000000T0000Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 228 AM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-311730- /O.NEW.KMTR.SC.Y.0321.110831T2000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-311730- /O.EXT.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-311730- /O.EXT.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
090 WHUS76 KMTR 311539 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA ISSUED BY NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 839 AM PDT WED AUG 31 2011 PZZ570-312200- /O.CON.KMTR.GL.W.0013.000000T0000Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-312245- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-312245- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-312245- /O.CON.KMTR.SC.Y.0321.110831T2000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
335 WHUS76 KMTR 312112 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA ISSUED BY NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 212 PM PDT WED AUG 31 2011 PZZ570-010430- /O.EXT.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 212 PM PDT WED AUG 31 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-010430- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-010430- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010200- /O.CON.KMTR.SC.Y.0321.000000T0000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
361 WHUS76 KMTR 010205 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 705 PM PDT WED AUG 31 2011 PZZ530-010600- /O.EXP.KMTR.SC.Y.0321.000000T0000Z-110901T0200Z/ /O.EXB.KMTR.SC.Y.0320.000000T0000Z-110901T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-011000- /O.CON.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 705 PM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH TONIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-011000- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011000- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
539 WHUS76 KMTR 010428 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 928 PM PDT WED AUG 31 2011 PZZ570-011000- /O.CON.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 928 PM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH TONIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-011000- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 928 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011000- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 928 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010600- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 928 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
783 WHUS76 KMTR 010946 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 246 AM PDT THU SEP 1 2011 PZZ570-011800- /O.CAN.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ /O.EXB.KMTR.SC.Y.0320.000000T0000Z-110901T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 246 AM PDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011100- /O.CAN.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 246 AM PDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ540-011600- /O.EXT.KMTR.SC.Y.0320.000000T0000Z-110901T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 246 AM PDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
014 WHUS76 KMTR 011605 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 905 AM PDT THU SEP 1 2011 PZZ570-011715- /O.CAN.KMTR.SC.Y.0320.000000T0000Z-110901T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 905 AM PDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: NORTH WINDS SUBSIDED TO 5 TO 15 KT. $$ PZZ540-011715- /O.EXP.KMTR.SC.Y.0320.000000T0000Z-110901T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 905 AM PDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS SUBSIDED TO 5 TO 15 KT. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 1:54 PM PDT, 38 minutes earlier.
Area forecast discussion, Aug 30, 1:54 PM PDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
154 PM PDT TUE AUG 30 2011
.DISCUSSION...AS OF 2:00 PM PDT TUESDAY...STRATUS REMAINS IN PLACE
OVER MONTEREY THIS AFTERNOON WHILE MOSTLY SUNNY SKIES ARE BEING
REPORTED IN THE SAN FRANCISCO BAY AREA. THE LATEST SATELLITE WATER
VAPOUR IMAGE IS SHOWING A TROUGH OF LOW PRESSURE MOVING INTO THE
PACIFIC NORTHWEST WHICH IS DRAGGING A BOUNDARY INTO NORTHERN
CALIFORNIA ENHANCING THE MARINE/STRATUS PUSH INTO MONTEREY. THE
FORT ORD PROFILER INDICATES THAT THE MARINE LAYER IS APPROXIMATELY
2200 FEET DEEP AND DOES SHOW THE BASE OF THE MARINE LAYER LIFTING.
THEREFORE STRATUS IS EXPECTED TO RETURN OVERNIGHT WITH SLIGHTLY
HIGHER CLOUD BASES THAN REPORTED LAST NIGHT.
BOTH THE 1800Z NAM12 AND 1200Z OPERATIONAL GFS HAVE INITIALIZED
WELL WITH THE PREVIOUSLY MENTIONED TROUGH OF LOW PRESSURE WHICH
WILL PASS OVER THE AREA TONIGHT INTO WEDNESDAY AFTERNOON. THE MOST
NOTICEABLE IMPACT FOR THE FORECAST AREA WILL BE COOLER TEMPERATURES
TONIGHT AND A DEEPENING MARINE LAYER. THE TROUGH WILL MOVE EAST OF THE
FORECAST AREA WEDNESDAY EVENING AND A SURFACE THERMAL TROUGH WILL
DEVELOP OVER CALIFORNIA. THIS WILL RESULT IN INCREASING NORTH
WINDS OVER THE COASTAL WATERS AND OFFSHORE WINDS OVER THE LAND.
WITH OFFSHORE WINDS IN PLACE OVER THE LAND THE STRATUS WILL
DISSIPATE AND TEMPERATURES WILL WARM. THE STRONGEST OFFSHORE WINDS
WILL BE IN SONOMA AND NAPA COUNTIES. THESE TWO COUNTIES WILL SEE
THE MOST WARMING AND DRYING FROM THIS EVENT WITH THE STRONGEST
OFFSHORE WINDS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING. ACCORDING TO THE NAM12 925MB WINDS REACH 20 TO 25 KNOTS
THURSDAY MORNING OVER NORTH BAY THE HILLS...WHICH IS NOT SUPER
STRONG BUT WILL BE STRONG ENOUGH TO FURTHER DRY OUT THE GRASSES
AND WARM THE ATMOSPHERE. AFTERNOON TEMPERATURES ARE EXPECTED TO
REACH INTO THE MID 90S IN THE NORTH BAY THURSDAY AND FRIDAY WITH
WARMER NIGHT TIME LOW ONLY DIPPING MID 60S TO LOW 70S...WARMEST
OVERNIGHT LOWS EXPECTED ALONG THE RIDGE LINES.
THE COASTAL AREAS WILL WARM ON THURSDAY AS WELL WITH HIGH TEMPERATURES
AROUND 70 IN MONTEREY AND MID TO UPPER 70S IN SANTA CRUZ. LIGHT ONSHORE
WINDS WILL RETURN TO THE FORECAST AREA SATURDAY AND SUNDAY RESULTING
IN THE RETURN OF STRATUS AND COOLER TEMPERATURES.
&&
.AVIATION...AS OF 10:45 AM TUESDAY...MARINE LAYER HAS DEEPENED
THIS MORNING AND HAS RESULTED IN SLOWER CLEARING OF THE STRATUS.
SFO BAY AREA IS EXPECTED TO BE ENTIRELY VFR BY 19Z. AN EARLY
RETURN OF THE STRATUS IS LIKELY TONIGHT.
VICINITY OF KSFO...VFR CONDITIONS AFTER 18Z. AN EARLIER RETURN OF
MVFR CIGS AT AROUND 04Z IS EXPECTED TONIGHT. WEST WINDS GUSTING
20-22 KT THIS AFTERNOON THROUGH 04Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR CIGS THROUGH AROUND 20Z. PARTIAL
CLEARING IN THE AFTERNOON WITH IFR CIGS RETURNING BY EARLY EVENING.
&&
.MARINE...AS OF 4:25 AM TUESDAY...NO MAJOR CHANGE FROM PREVIOUS
THINKING. LATEST COMPUTER MODELS STILL BRING A LONG PERIOD SWELL
TO CENTRAL AND NORTHERN CALIFORNIA WATERS BY MIDWEEK. SOUTHERLY
WAVES WILL START OUT AROUND 3 FEET AT 20-22 SECONDS IN OPEN WATER BUT
WILL EVENTUALLY PEAK BETWEEN 4 AND 5 FEET LATER IN THE WEEK. THE
BIGGEST IMPACT WILL BE AT SOUTH-FACING BEACHES. PLEASE SEE THE
SPECIAL WEATHER STATEMENT (SFOSPSMTR) FOR COMPLETE INFORMATION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...SF BAY
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: LARRY
AVIATION/MARINE: MM/W PIHazardous weather outlook, Aug 30, 1:04 AM PDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 104 AM PDT TUE AUG 30 2011 CAZ006-505-509-529-530-302315- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 104 AM PDT TUE AUG 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT LOW CLOUDS AND PATCHY FOG WILL REDEVELOP ALONG THE COAST AND NEARBY INLAND VALLEYS THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM IN THE SOUTHERN HEMISPHERE IS GENERATING LARGE LONG PERIOD SWELL WHICH IS MOVING THROUGH THE OPEN WATERS AND IS EXPECTED TO REACH CENTRAL AND NORTHERN CALIFORNIA WATERS BY MIDWEEK AND CONTINUING INTO THE HOLIDAY WEEKEND. THIS LONG PERIOD SOUTHERLY SWELL WILL RESULT IN HAZARDOUS CONDITIONS ON MANY SOUTHERLY FACING BEACHES ALONG THE CALIFORNIA COAST. * SPECIAL WEATHER STATEMENT.....SEE SFOSPSMTR WWUS86 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:30 AM PDT | Gale Warning | MTR | 48 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.